# SDR UPS03840629

- Difficulty date: April 16, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5750540502N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 660 - 680 LONG. 11 LT SPLICE FITTING IS CRACKED     REMOVED AND REPLACED FITTING I.A.W. DWG. 5750540,AND SRM. 51-1-20D
